# SDR CALA2025072106777

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,606 hours, 34,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD IN ROW 27 SEAT C NOT ILLUMINATING CHECKED CONNECTION, CONNECTION SECURE. NEEDS MORE TROUBLESHOOTING RELAMPED LIGHT BULBS FOR OVERHEAD EMERGENCY LIGHT IN ROW 27 SEAT C REF IPC 33-51-11-01. NO HELP.  REINSTALLED 2 EACH PINS IN THE CORRECT POSITIONS IN TERMINAL BLOCK 7209VT7 FOR STOW BIN 26 ABC AND 27ABC EMERGENCY LIGHT . BLOCK 2 PINS B AND F. OPS CHECKED GOOD.
